# SDR ASAA1047403

- Difficulty date: February 10, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 56,991 hours, 32,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 694147335
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT WEB BS 500G 500D IS CRACKED AT FWD END UPPER FLANGE.  REMOVED CRACKED SIDEWALL SUPPORT WEB FABRICATED NEW WEB AND INSTALLED SIDEWALL SUPPORT.
